CSpace

Browse/Search Results:  1-10 of 76 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
The efficiency of Nash equilibria in the load balancing game with a randomizing scheduler 期刊论文
THEORETICAL COMPUTER SCIENCE, 2020, 卷号: 838, 页码: 180-194
Authors:  Chen, Xujin;  Hu, Xiaodong;  Wang, Chenhao;  Wu, Xiaoying
Favorite  |  View/Download:8/0  |  Submit date:2020/11/18
Load balancing game  Price of anarchy  Price of stability  Decision-making principle  Nash equilibrium  
On weak Pareto optimality of nonatomic routing networks 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2020, 页码: 19
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong
Favorite  |  View/Download:17/0  |  Submit date:2020/05/24
Nonatomic selfish routing  Nash equilibrium  Weakly Pareto optimal  Multi-commodity network  
Covering Triangles in Edge-Weighted Graphs 期刊论文
THEORY OF COMPUTING SYSTEMS, 2018, 卷号: 62, 期号: 6, 页码: 1525-1552
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong;  Tang, Zhongzheng
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Triangle cover  Triangle packing  Linear 3-uniform hypergraphs  Combinatorial algorithms  
Covering Triangles in Edge-Weighted Graphs 期刊论文
THEORY OF COMPUTING SYSTEMS, 2018, 卷号: 62, 期号: 6, 页码: 1525
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong;  Tang, Zhongzheng
Favorite  |  View/Download:16/0  |  Submit date:2019/12/31
Approximation algorithms for pricing with negative network externalities 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2017, 卷号: 33, 期号: 2, 页码: 681-712
Authors:  Cao, Zhigang;  Chen, Xujin;  Hu, Xiaodong;  Wang, Changjun
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Pricing  Approximation algorithms  NP-hardness  Social networks  Random networks  Negative externalities  
Network Characterizations for Excluding Braess's Paradox 期刊论文
THEORY OF COMPUTING SYSTEMS, 2016, 卷号: 59, 期号: 4, 页码: 747-780
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Nonatomic selfish routing  Braess's paradox  Single-commodity network  Multcommodity network  Series-parallel graph  
Approximation for the minimum cost doubly resolving set problem 期刊论文
THEORETICAL COMPUTER SCIENCE, 2016, 卷号: 609, 页码: 526-543
Authors:  Chen, Xujin;  Hu, Xiaodong;  Wang, Changjun
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Source location  Doubly resolving set  Approximation algorithms  Polynomial-time solvability  Metric dimension  
Efficient Mechanism Design for Online Scheduling 期刊论文
JOURNAL OF ARTIFICIAL INTELLIGENCE RESEARCH, 2016, 卷号: 56, 页码: 429-461
Authors:  Chen, Xujin;  Hu, Xiaodong;  Liu, Tie-Yan;  Ma, Weidong;  Qin, Tao;  Tang, Pingzhong;  Wang, Changjun;  Zheng, Bo
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Risk Models for the Prize Collecting Steiner Tree Problems with Interval Data 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2014, 卷号: 30, 期号: 1, 页码: 1-26
Authors:  AlvarezMiranda Eduardo;  CandiaVejar Alfredo;  Chen Xujin;  Hu Xiaodong;  Li Bi
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
SERIES-PARALLEL GRAPHS  SHORTEST-PATH PROBLEM  COMPUTATIONAL-COMPLEXITY  NETWORK  OPTIMIZATION  CONSTRAINTS  ALGORITHMS  FLOWS  uncertainty modeling  prize collecting Steiner tree  interval data  series-parallel graphs  polynomial-time solvability  
运筹学发展的回顾与展望 期刊论文
中国科学院院刊, 2012, 卷号: 027, 期号: 002, 页码: 145
Authors:  胡晓东;  袁亚湘;  章祥荪
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10